Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A simplex sufficiency condition for quadrature formulas


Author: C. S. Duris
Journal: Math. Comp. 20 (1966), 68-78
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1966-0196934-4
MathSciNet review: 0196934
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. B. Hildebrand, Introduction to Numerical Analysis, McGraw-Hill, New York, 1956. MR 17, 788. MR 0075670 (17:788d)
  • [2] W. E. Milne, Numerical Calculus Approximations, Interpolations, Finite differences, Numerical Integration, and Curve Fitting, Princeton Univ. Press, Princeton, N. J., 1949. MR 10, 483. MR 0028671 (10:483g)
  • [3] J. F. Steffenson, Interpolation, Williams and Wilkins, Baltimore, Md., 1927.
  • [4] A. Walter, "Zur numerischen integration," Skand. Aktuarietidskr., 1925.
  • [5] L. R. Bragg & E. B. Leach, "The remainder terms in numerical integration formulas," Amer. Math. Monthly, v. 70, 1963, pp. 70-76. MR 26 #4481. MR 0146962 (26:4481)
  • [6] V. I. Krylov, Approximate Calculation of Integrals, Fizmatgiz, Moscow, 1959; English transl., Macmillan, New York, 1962. MR 22 #2002; MR 26 #2008. MR 0144464 (26:2008)
  • [7] K. S. Kunz, Numerical Analysis, McGraw-Hill, New York, 1957. MR 19, 460. MR 0088045 (19:460c)
  • [8] P. J. Daniell, "Remainders in interpolation and quadrature formulae," Math. Gaz., v. 24, 1940, pp. 238-244. MR 2, 196. MR 0003299 (2:196d)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0196934-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society